# SDR CALA2025061905716

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSE. STA 625 (APPROX) HAS NEW DIA M. THAN RECORDED ON INCOMMING DMG.  REPAIRED FUSE.SKIN STA 610-635 PER UAL EC/RA II 5330-07543 AND V TMAE EA 757-5330-13-A3952 REV- FAA 8100-9 ATTACHED. RII VERIFIED.
